# SDR AWXA200200696

- Difficulty date: August 6, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 14,077 hours, 6,246 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLIGHT CREW REPORTED EMERGENCY FLASHLIGHT UNDER THE FORWARD FLIGHT ATTENDANT SEAT IS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE FORWARD EMERGENCY FLASHLIGHT BATTERIES, OPERATIONAL CHECK WAS GOOD.
